# SDR SWIA201127287

- Difficulty date: August 23, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 19,997 hours, 18,560 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AND NR 4 CEILING LEVEL EMERGENCY LIGHTS ARE OUT.  (FLT 4736)  RELAMPED EMERGENCY LIGHTS.
